Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Thyroid sometimes overactive. Taking tapazole and coversyl. Suggest naturapath

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 2003
Answered : 2432 Questions
hemme operations 2 years ago. Thyroid sometimes overactive ths .03 taking tapazole 1 when I took 2 tapazole went to Overactivel blood pressure pills - coversyl - to-day bottom number is staying too low. The closest naturapath in Etbicoke (Toronto) that does the XXXXXXX Therapy and injections called Traumeel. bevkoljanin@s
Posted Sat, 7 Dec 2013 in General Health
Answered by Dr. Munish Sood 11 hours later
Brief Answer: Contact Information Detailed Answer: Dear XXXXX I'm an Ayurveda Physician and while going through your concern I contacted my Friend in Canada who gave me the following information for your kind perusal .Wellness Institute 954 Royal York Rd Toronto, Ontario M8X 2E5 Phone:416-234-1888 PS. best known effect of XXXXXXX therapy is on the Autonomic Nervous System [ANS] i.e. if it is carried out in a gentle manner then person feel like they are in deep meditation [both blood pressure and Overactive thyroid are related with ANS, thus will significantly improve the problem. . The improved blood flow will also supply additional nutrients and oxygen to speed the repair of any injury. Dr. Munish Sood Consultant & Physician Naimittika
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor